MAUDE Adverse Event Report: RESPIRONICS, INC. ALICE NIGHTONE; VENTILATORY EFFORT RECORDER

RESPIRONICS, INC. ALICE NIGHTONE; VENTILATORY EFFORT RECORDER
Model Number 1133948
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
An alice night one sleep diagnostics device as returned to a third party service center for evaluation related to the complaint of xpod wire split open.The device was visually inspected.The service technician reports exposed or split wires on the spo2 cable.

Brand Name
ALICE NIGHTONE
Common Device Name
VENTILATORY EFFORT RECORDER
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24116602
Report Number2518422-2026-002901
Device Sequence Number18564394
Product Code MNR
UDI-Device Identifier00606959047341
UDI-Public(01)00606959047341
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1133948
Device Catalogue Number1133948
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown